# SDR IPXA2018100194520

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 57,853 hours, 19,426 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587644
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON THE MAIN DECK CARGO FLOOR PANEL 232HFF, BS 533 - 654 + 22 , RBL 55 - RBL77.  FABRICATED A REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-I.
